# SDR ABXA9701830

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59100472
- Condition: Delaminated
- Location: Rt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT WING AILERON CONTROL TAB HAD 6 DELAMINATED AREA BELOW MIDDLE HINGE ON LOWER SURFACE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
